# SDR UALA2011062103038

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 67,017 hours, 24,789 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 FLOORBEAM CRACKED FWD FACE TO UPPER CHORD RADIUS AT LBL 24.75 AND LBL 45.5.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED ON SMB W-US C1389M AND S8433M, PER EVA 80930 AND SRM 53-00-51 FIG 201, RPR.3.  CUT DAMAGE, HFEC CUTOUT AND HOLES, INSTALLED DOUBLERS, FILLERS & STRAPS.  ID WITH EVA #.
